# SDR 109041504

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: General aviation
- Aircraft: N24RX
- Make and model: Agusta A109
- Aircraft serial: 7185
- Aircraft time: 6,792 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Spider
- Part number: 1090130117
- Condition: Worn
- Location: T/R Pitch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANIC PERFORMING ROUTINE DAILY INSPECTION NOTICED EXCESSIVE ROTATIONAL PLAY IN THE TAILROTOR PITCH CHANGE SPIDER ASSEMBLY.  THIS COMPONENT IS INTERNALLY SPLINED TO THE TAIL ROTOR OUTPUT SHAFT.  EXCESSIVE WEAR ON THE SPLINES WILL ULTIMATELY RESULT IN THE PITCH CHANGE ASSEMBLY TO SKIP OUT OF ITS PROPER POSITION.
